# SDR AALA20150219002

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 62,998 hours, 10,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L391 RT WING SLIDE GND ILLUMINATION EMER LIGHT AT STATION 1197+33, WL 180, RBL 93 IS INOPERATIVE.  RELAMPED L391 WING RT SLIDE GND ILLUMINATION LIGHT.  PERFORMED SUCCESSFUL OPERATIONAL CHECK IAW AMM 33-51-06-902-082.  SYS CHECKED NORMAL.
